# SDR DALA2023022101293

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,321 hours, 20,997 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 1 RIGHT DOOR IS DISARMED BUT SLIDE LIGHT REMAINS ILLUMINATED. CORRECTIVE ACTION: NO PROBLEM FOUND. CREW CYCLED HANDLE - ARM LIGHT WENT AWAY. INSPECTED FOR DEBRIES ON TRACK AND OPS CHK NML PER B757 AMM 52- 11. (8267018)
